# SDR DALA2018121067124

- Difficulty date: December 5, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 71,891 hours, 12,263 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LWR AFT TRAILING EDGE OF WING TIP L/H SIDE. C/W PERMAMENT REPAIR PER SRM 57-31-01. (LP 5263140)
